# SDR SWAA100799

- Difficulty date: February 14, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 29,042 hours, 16,821 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: D3672
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND LT OVERWING EMERGENCY EXIT SIGN INOP.  CONNECTED WIRE PER WDM.
